# SDR 29GA2016052800001

- Difficulty date: May 27, 2016
- Submitted: May 28, 2016
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 32,769 hours, 36,789 cycles
- Engine: Ge CT79B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140041
- Part serial: 2242
- Condition: Malfunctioned
- Location: Anti-Skid
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A-SKID LIGHT ILLUMINATED ON CWP AND EXPERIENCED LOSS OF BRAKING ON RUNWAY.  R & R ANTI-SKID TRANSDUCER, REF AMM 32-43-15-04.  PERFORMED OPERATION CHECK, OPS CHECK GOOD.
